MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT

GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT
Model Number IS3-WW
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: the device is expected to be returned for evaluation but has not been received at glaukos evaluation center.Therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A complaint history review was completed.The electronic complaint system was searched for the specified lot#.There were no similar issues reported for this lot #.A review of the device labeling including the risk analysis was completed.The reported issue (trocar fragmentation) is identified to be an anticipated hazard.The residual risk for each potential harm was found to be within the insignificant risk region.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that during the implantation of the stents from a trabecular microbypass stent system, the trocar tip broke due to patient movement.There was no report of patient injury.Additional information has been requested.
 
Additional Manufacturer Narrative
A6: race noted as chinese.Mfr# reference: (b)(4).
 
Event or Problem Description
Through follow-up, the surgeon reported the following additional information.Per report, the device tip broke during the implantation of the stents in the patient's right eye (od), and the stent was not able to be reloaded.The trocar fragment was retrieved intraoperatively from the patient's eye with no intervention required or postoperative complications.The patient's current status was described as "discharged and recovered" with the event resolved.The report noted that the patient's sudden head movement during implantation contributed to the event.
 
Additional Manufacturer Narrative
The device was returned nested in the unsealed thermoform packaging tray, and no stents were returned.The device evaluation was completed, and the injector¿s trocar was found bent, not broken as reported.This finding likely occurred during the surgical procedure due to a heavily bias trocar during the deployment of the second stent.No non-conformances related to the reported event were found.Based on these findings, the customer¿s reported issue of a broken trocar was not confirmed; however, the most likely cause of the bent trocar is a heavily bias trocar during the deployment of the second stent.The additional information received through device evaluation was reassessed for reportability criteria; and concluded that the reported event no longer meets the statutory definition of a medical device reportable event.Based on the clarification received, glaukos no longer considers this report as a reportable event.Mfr# reference: (b)(4).

Brand Name
ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM
Common Device Name
AQUEOUS SHUNT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key24298843
Report Number2032546-2026-00012
Device Sequence Number10213301
Product Code KYF
UDI-Device Identifier00853704002470
UDI-Public01008537040024701033025317270930
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K220032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIS3-WW
Device Lot Number330253
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/24/2026
04/21/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/04/2026
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient RaceAsian